Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Dizziness, light headed, tongue numbness, shortness of breath, pain in right leg. Causes for symptoms?

I have been dizzy, light headed, a very strange feelin in my head I can t explain accompanied by a numb tongue . I am also experiencing shortness of breath when I try to move around. I have bad pain in my right leg and also in my entire back, my back muscles feel very tight. I am familiar with panic attacks and I do not believe that s what it is. Any ideas?
Asked On : Thu, 8 Nov 2012
Answers:  1 Views:  721
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
dear concerned.,
Thanks for writing to us.
Eventhough I am unable to examine you as a limitation of internet, I can clear your doubts by analysing your symptoms and suggest few remedial steps.

The differential diagnosis could be 1) deficiency anaemia for which you can undergo complete hemogram/stools microscopy/urinalysis and if you are a female gynaec consultation as well.
2) Hypertension ; if you are middle aged and having obesity/sedentary life style/family history of BP and Diabetes and Cholesterol kindly consult a physician and investigate for the same.
3)Hypo/Hyper thyroidism; May present like a condition mentioned above. Most likely Hyperthyroidism.
4)Panic Attacks/ Hyperventillation Syndrome;- Usually in young girls of reproductive age group.

Kindly consult an Internal Medicine specialist locally available to come to an evidence based diagnosis.
All the very best,
Dr Lt Cdr ASN Bhushan.
Answered: Thu, 8 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor